Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: C | N
Number of items: 2.


Cheng, M.C. (1971) Output distributions and covariance functions of certain non-linear transformations. International Journal of Control, 13 (6). pp. 1065-1071. ISSN 0020-7179, DOI


Nguyen, T. Sang and Hoang, Ngoc Ha and Hussain, Mohd Azlan (2019) Feedback passivation plus tracking-error-based multivariable control for a class of free-radical polymerisation reactors. International Journal of Control, 92 (9). pp. 1970-1984. ISSN 0020-7179, DOI

This list was generated on Thu Jun 20 23:04:47 2024 +08.